Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An inequality concerning measures


Authors: Robert P. Kaufman and Neil W. Rickert
Journal: Bull. Amer. Math. Soc. 72 (1966), 672-676
DOI: https://doi.org/10.1090/S0002-9904-1966-11551-3
MathSciNet review: 0193209
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11551-3